# SDR DALA1245820124

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 71,463 hours, 32,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ONE EIGTH INCH CRACK RT AIRFONE BLANKING PLATE INST STA 687 STR 36R AT CARRY THRU HOLE LOC MARKED REF ERA 389647-14 REV A.  REPAIRED PER SRM B767-300 53-00-01 REPAIR 12.
